# SDR SWAA2023100698181

- Difficulty date: September 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241XF UPPER SKIN HAS PULLED STRANDS.<[01] AFT FLOOR PANEL 241XF UPPER SKIN HAS PULLED STRANDS AND WAS REPAIRED IAW SRM 53-00-50-2R-1;[02] VERIFIED FLOOR PANEL 241XF IS REPAIRED PER SRM 53-00-50-2R-1
